MAUDE Adverse Event Report: EXACTECH, INC. CALCAR PLANER, 1.5 BLADE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. CALCAR PLANER, 1.5 BLADE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 01-003-04-0002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
During surgical use, we were in a primary tha case with dr.(b)(6) at uchealth in denver, co on 12/01/23.The calcar planer blade broke while calcar planning the femur.The blade might have hit one of the retractors as to how it happened.The spiral pieces on the center of the blade itself fell off the shaft.Patient was fine, femur did not break.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
CALCAR PLANER, 1.5 BLADE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18411395
Report Number1038671-2023-03068
Device Sequence Number12884131
Product Code LXH
UDI-Device Identifier10885862257345
UDI-Public10885862257345
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number01-003-04-0002
Device Lot Number142457002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale